# SDR HEEA080554

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,870 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Part number: 39563001
- Part serial: 10102577
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, G
- Precautionary procedure: K

## Discrepancy

DISCHARGED MAIN AIRCRAFT BATTERY PACK CAUSED STANDBY ATTITUDE INDICATOR NOT TO TEST. REPAIRED.
